MathSciNet Relay Station
MathSciNet bibliographic data
MR124228 05.24
Ostrowski, R. T.; Van Duren, K. D. On a theorem of Mann on Latin squares. Math. Comp. 15 1961 293–295.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement